# SDR MALA030377

- Difficulty date: August 17, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N363PX
- Make and model: Saab 340B
- Aircraft serial: 340B260
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISC NR 9M STRONG ODOR SIMILAR TO OZONE ASSOCIATED WITH ELECTRICAL MALFUNCTION. DETECTED PRIOR TO ENGINE STARTS.  PAX AND CREW EVACUATED. REARMOST PAX EXPERIENCED GREATEST DISCOMFORT.  MAINTENANCE DEFERRED BOTH AFT AND FWD SUPP AIR, AIR REF MM1 PG 177815 FOR DETAILS. FOUND AFT SUPP AIR COMPRESSOR MOTOR COOLING FAN SHATTERED AND SHROUD MELTED CAUSING ODER. ALSO FOUND FWD COMPRESSOR BELT AND SHROUD DAMAGED SEE CONTINUATION CARD  NR 061478 AND 071616 FOR FURTHER DETAIL.
